MathSciNet Relay Station
MathSciNet bibliographic data
MR2721050 (2012d:60215) 60J75 (60G17 60G51 60J25)
Schilling, René L.; Schnurr, Alexander The symbol associated with the solution of a stochastic differential equation. Electron. J. Probab. 15 (2010), 1369–1393.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement